MathSciNet Relay Station
MathSciNet bibliographic data
MR1336750 11D61 (11J86)
Mignotte, Maurice A criterion on Catalan's equation. J. Number Theory 52 (1995), no. 2, 280–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement